# SDR IPXA2015041087947

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 28,864 hours, 19,760 cycles
- Engine: Pwa PW2040
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MACHINED RT ENGINE EPR/EGT INDICATION BEGAN TO FLUXUATE.  SEVERITY AND FREQUENCY BECAME MORE SEVERE RAPIDLY.  ENGINE RETARDED TO IDLE EPR/EGT IND STABILIZED IN NORMAL RANGE.  ENGINE NOT SHUTDOWN AND REMAINED IDLE WITH NORMAL IND'S FOR REMAINDER OF FLT.  R & R PACK TEMP CONTROLLER IAW MM 21-51-14-404.  OPS NORMAL.  BITE CK NO FAULTS.  THIS CLEARS M550322.  PLACARD REMOVED.
